Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Geodesic instability


Author: L. W. Green
Journal: Proc. Amer. Math. Soc. 7 (1956), 438-448
MSC: Primary 53.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079804-7
MathSciNet review: 0079804
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [H] Busemann 1. Spaces with nonpositive curvature, Acta Math. vol. 80 (1948) pp. 259-310. MR 0029531 (10:623g)
  • [H] Busemann 2. Motions with maximal displacements, Comment. Math. Helv. vol. 28 (1954) pp. 1-8. MR 0061396 (15:818i)
  • [E] Cartan 1. Leçons sur la géométrie des espaces de Riemann, Paris, 1946.
  • [L] W. Green 1. Surfaces without conjugate points, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 529-546 MR 0063097 (16:70d)
  • [E] Hopf 1. Statistik der Lösungen geodätischer Problem vom unstabilen Typus (II), Math. Ann. vol. 117 (1940) pp. 590-608. MR 0002722 (2:106c)
  • [M] Morse 1. Instability and transitivity, J. Math. Pures Appl. (9) vol. 14 (1935) pp. 49-71.
  • [M] Morse and G. A. Hedlund 1. Manifolds without conjugate points, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 362-386 MR 0006479 (3:309f)
  • [A] Preissman 1. Quelques propriétés globales des espaces de Riemann, Comment. Math. Helv. vol. 15 (1942) pp. 175-216. MR 0010459 (6:20g)
  • [H] E. Rauch 1. A contribution to differential geometry m the large, Ann. of Math. vol. 54 (1951) pp. 38-55. MR 0042765 (13:159b)
  • [T] Salenius 1. Ueber geodätische Linien in gewissen dreidimensionalen Mannigfaltigkeiten, Annales Academiae Scientiarum Fennicae (A) vol. 47 (1948) pp. 1-52. MR 0026386 (10:147c)
  • [W] R. Utz 1. Almost periodic geodesies on manifolds of hyperbolic type, Duke Math. J. vol. 18 (1951) pp. 147-164. MR 0040595 (12:720a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.1X

Retrieve articles in all journals with MSC: 53.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079804-7
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society